# SDR JJBA20160614007

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 32,979 hours, 43,811 cycles
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 3014403
- Part serial: MM0227
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 174 hours, 198 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE TORQUE AT 150+ FOR 7-10 SECONDS.  R & R NR 2 PROP ASSEMBLY AND R & R NR 2 TSCU.  CREW SHUTDOWN THE ENGINE AND RETURNED TO FIELD.  PROP ASSEMBLY, PN:806700-1, SN: 970610, TSN: 31647.45, CSN: 42798.
